# SDR UALA2011092105106

- Difficulty date: September 20, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 81,165 hours, 13,176 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Part number: 503111
- Part serial: 37
- Condition: Inoperative
- Location: Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 2ND OBS AUDIO CONTROL PANEL HAS INOPERATIVE INTERPHONE FUNCTION.  REPLACED AUDIO CONTROL PANEL.
